Absoljutnyi integral tensora.
Publications de l'Institut Mathématique [Elektronische Ressource] (1970)
- Volume: 24, page 199-202
- ISSN: 0350-1302
Access Full Article
topHow to cite
topWuiitschitsch, W.A.. "Absoljutnyi integral tensora.." Publications de l'Institut Mathématique [Elektronische Ressource] 24 (1970): 199-202. <http://eudml.org/doc/181080>.
@article{Wuiitschitsch1970,
author = {Wuiitschitsch, W.A.},
journal = {Publications de l'Institut Mathématique [Elektronische Ressource]},
pages = {199-202},
title = {Absoljutnyi integral tensora.},
url = {http://eudml.org/doc/181080},
volume = {24},
year = {1970},
}
TY - JOUR
AU - Wuiitschitsch, W.A.
TI - Absoljutnyi integral tensora.
JO - Publications de l'Institut Mathématique [Elektronische Ressource]
PY - 1970
VL - 24
SP - 199
EP - 202
UR - http://eudml.org/doc/181080
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.